# SDR ASOA20100036

- Difficulty date: January 11, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,341 hours, 16,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R ALL LT EMERGENCY PHOTOLUMINESCENT FLOOR TRACKS WITH NEW SERVICEABLE FLOOR TRACKS IAW AMM 33-51-01-400-806. OPS CHECK GOOD. (CLOSED)
